# SDR CALA2020041300831

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N77022
- Make and model: Boeing 777224
- Aircraft serial: 39777
- Aircraft time: 49,226 hours, 4,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019: L/H DR3 EMER CEILING LT INOP REF NR LP 9130178 L/H DR 3 POWER SUPPLY CHARGER REPLACED AND INSTALLATION TEST CAR RIED OUT RESULT NORMAL IAW AMM 33-51-06
